4 Publications

Mark all

[4]
2020 | Journal Article | IST-REx-ID: 7900 | OA
Benedikter, Niels P. “Bosonic Collective Excitations in Fermi Gases.” Reviews in Mathematical Physics, World Scientific, 2020, p. 2060009, doi:10.1142/s0129055x20600090.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2020 | Preprint | IST-REx-ID: 7901 | OA
Benedikter, Niels P., et al. “Correlation Energy of a Weakly Interacting Fermi Gas.” ArXiv, 2005.08933, ArXiv.
View | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter, Niels P., et al. “Optimal Upper Bound for the Correlation Energy of a Fermi Gas in the Mean-Field Regime.” Communications in Mathematical Physics, vol. 374, Springer Nature, 2020, pp. 2097–2150, doi:10.1007/s00220-019-03505-5.
View | Files available | DOI | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 455 | OA
Benedikter, Niels P., et al. “The Dirac–Frenkel Principle for Reduced Density Matrices and the Bogoliubov–de Gennes Equations.” Annales Henri Poincare, vol. 19, no. 4, Birkhäuser, 2018, pp. 1167–214, doi:10.1007/s00023-018-0644-z.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

4 Publications

Mark all

[4]
2020 | Journal Article | IST-REx-ID: 7900 | OA
Benedikter, Niels P. “Bosonic Collective Excitations in Fermi Gases.” Reviews in Mathematical Physics, World Scientific, 2020, p. 2060009, doi:10.1142/s0129055x20600090.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2020 | Preprint | IST-REx-ID: 7901 | OA
Benedikter, Niels P., et al. “Correlation Energy of a Weakly Interacting Fermi Gas.” ArXiv, 2005.08933, ArXiv.
View | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter, Niels P., et al. “Optimal Upper Bound for the Correlation Energy of a Fermi Gas in the Mean-Field Regime.” Communications in Mathematical Physics, vol. 374, Springer Nature, 2020, pp. 2097–2150, doi:10.1007/s00220-019-03505-5.
View | Files available | DOI | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 455 | OA
Benedikter, Niels P., et al. “The Dirac–Frenkel Principle for Reduced Density Matrices and the Bogoliubov–de Gennes Equations.” Annales Henri Poincare, vol. 19, no. 4, Birkhäuser, 2018, pp. 1167–214, doi:10.1007/s00023-018-0644-z.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed